×

zbMATH — the first resource for mathematics

Discrete Laguerre-Sobolev expansions: a Cohen type inequality. (English) Zbl 1227.42031
The authors prove a Cohen type inequality in the setting of expansions of discrete Laguerre-Sobolev orthonormal polynomials. This extends a result proved earlier by B. X. Fejzullahu and F. Marcellán [J. Math. Anal. Appl. 352, No. 2, 880–889 (2009; Zbl 1160.42312)].

MSC:
42C10 Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)
42A05 Trigonometric polynomials, inequalities, extremal problems
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Alfaro, M.; Moreno-Balcázar, J.J.; Peña, A.; Rezola, M.L., A new approach to the asymptotics of Sobolev type orthogonal polynomials, J. approx. theory, 163, 460-480, (2011) · Zbl 1219.33006
[2] Askey, R.; Wainger, S., Mean convergence of expansions in Laguerre and Hermite series, Amer. J. math., 87, 695-708, (1965) · Zbl 0125.31301
[3] Cohen, P.J., On a conjecture of Littlewood and idempotent measures, Amer. J. math., 82, 191-212, (1960) · Zbl 0099.25504
[4] Fejzullahu, B.Xh.; Marcellán, F., A Cohen type inequality for Laguerre-Sobolev expansions, J. math. anal. appl., 352, 880-889, (2009) · Zbl 1160.42312
[5] Giulini, S.; Soardi, P.M.; Travaglini, G., A Cohen type inequality for compact Lie groups, Proc. amer. math. soc., 77, 359-364, (1979) · Zbl 0394.43006
[6] Hardy, G.H.; Littlewood, J.E., A new proof of a theorem on rearrangements, J. lond. math. soc., 23, 163-168, (1948) · Zbl 0034.04301
[7] Klambauer, G., Aspects of calculus, (1986), Springer-Verlag New York · Zbl 0585.26001
[8] Koekoek, R., Generalizations of Laguerre polynomials, J. math. anal. appl., 153, 576-590, (1990) · Zbl 0737.33004
[9] Koekoek, R.; Meijer, H.G., A generalization of Laguerre polynomials, SIAM J. math. anal., 24, 768-782, (1993) · Zbl 0780.33007
[10] Muckenhoupt, B., Mean convergence of Hermite and Laguerre series II, Trans. amer. math. soc., 147, 433-460, (1970) · Zbl 0191.07602
[11] Markett, C., Mean Cesàro summability of Laguerre expansions and norm estimates with shifted parameter, Anal. math., 8, 19-37, (1982) · Zbl 0515.42023
[12] Markett, C., Cohen type inequalities for Jacobi, Laguerre and Hermite expansions, SIAM J. math. anal., 14, 819-833, (1983) · Zbl 0542.42015
[13] Stempak, K., On convergence and divergence of Fourier-Bessel series, Electron. trans. numer. anal., 14, 223-235, (2002) · Zbl 1042.42024
[14] Szegő, G., Orthogonal polynomials, Amer. math. soc. colloq. publ., vol. 23, (1975), Amer. Math. Soc. Providence, RI · JFM 65.0278.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.